Jump to content
CrazyBoards.org

Recommended Posts

I was taking Celexa 40mg but I feel like I'm getting mildly hypomanic (spending more, sleeping a LOT less, talking more, irritable, a bit anxious), so I increased my clonazepam and decreased my Celexa by 10mg. It's not certain if I'll be able to see the Dr. tomorrow (I don't have an appointment but there's a possibility he'll take me as a walk-in).

My question - should I expect to have any side effects from the decrease? I'm scared to be doing this by myself. I've gotten into trouble before for tinkering with my meds, and I don't want that to happen this time.

Thanks guys.

Link to comment
Share on other sites

You could always call and leave a message saying "hi, I think I'm getting hypo and am dropping my celexa by 10mgs please call if this is a really bad idea."

Some pdocs like it when you do that. It makes them think you won't blink without getting their permission first. It makes them feel all special.

Link to comment
Share on other sites

Good idea VE. I put in a call with the nurse on Friday and she's supposed to call me tomorrow. If she doesn't, I'm marching in there to talk to her. I can tell her, she'll tell doc, and if doc thinks it's important, he'll make ten minutes for me.

I just feel a little tired today, but I think that's more from 1 month of shitty sleep than because of the Celexa decrease.

Link to comment
Share on other sites

Well, I saw doc yesterday and he thought I was flying a little too high so we're dropping my Celexa dose even more. Yesterday I took 30mg, today I took none, I take 20mg for 3 days starting tomorrow, and starting Saturday I alternate 20/30. I see him on the 18th unless something goes wrong beforehand.

And I SLEPT WELL LAST NIGHT! ;)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...